# SDR REXA2017083000950

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 27,510 hours, 24,642 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DUE TO UNABLE TO MAINTAIN DIRECTIONAL CONTROL. ABORTED AT LESS THAN 60 KTS NOSE WHEEL NEVER LEFT THE GROUND.  CHECKED LT & RT NWS IAW AMM 32-51-20.FOUND LT RVDT AT - 1.788, RT RVDT +1.788 WITHIN AMM LIMITS.  NLG WHEEL ASSY LT & RT REMOVED AND REPLACED IAW JC 200-32-42-01. WHEEL SPACERS VERIFIED INSTALLED. PERFORMED ADJ/TEST ON NWS IAW AMM 32-51-00. OPS CHECKED GOOD.
